# SDR HALA201812134653

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 25,511 hours, 4,004 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 33282090001
- Part serial: 01996
- Condition: Defective
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - IN CRUISE ECAM FUEL - T TANK XFR FAULT. // T/S PER A330 TSM 28-27-00-810-823-A. FOUND TRIM TANK TRANSFER PUMP 709QN DEFECTIVE. ELECTRICAL CONNECTOR STILL OPEN. ALL WORK IN ACCORDANCE WITH SFAR 88 AND CDCCL. PULLED & COLLARED C/B E40 AT 722VU. INSTALLED CAP ON ELECTRICAL CONNECTOR FOR TRIM TANK XFER PUMP. C/W SFAR 88. REMOVED AND REPLACED TRIM TANK TRANSFER PUMP 709QN PER A330 AMM 28-27-48. OPS CHK OK. OK FOR SVC.
